Optimal designs for estimating the coefficients of the lower frequencies in trigonometric regression models
Holger Dette (),
Viatcheslav Melas () and
Piter Shpilev ()
Annals of the Institute of Statistical Mathematics, 2007, vol. 59, issue 4, pages 655-673
Keywords: Trigonometric regression model; c-Optimal design; Chebyshev approximation; Two dimensional shape analysis (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:spr:aistmt:v:59:y:2007:i:4:p:655-673
Ordering information: This journal article can be ordered from
Access Statistics for this article
Annals of the Institute of Statistical Mathematics is edited by G. Kitagawa
More articles in Annals of the Institute of Statistical Mathematics from Springer
Series data maintained by Guenther Eichhorn ().